withdrawel symptoms came back

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

healingslow
New Member


Date Joined Aug 2008
Total Posts : 3
   Posted 8/10/2008 11:55 AM (GMT -7)   
I withdrew from Oxycotin 7 weeks ago and just last week took the last of the subutex under my tongue. I felt good last week, however these past 2 days I have full head on withdrawel symptoms. Does anyone know why I would feel this way again?

PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 8/10/2008 12:40 PM (GMT -7)   
Hi, Healingslow,
Welcome to HW. We aren't doctors here, and it sounds like this is something to ask your doctor or pharmacist about. Some of the medications can take a very long time to withdraw from, and I don't know if you need additional help with the withdrawal process. I'd suggest calling your doc soon.

PaLady

healingslow
New Member


Date Joined Aug 2008
Total Posts : 3
   Posted 8/10/2008 12:43 PM (GMT -7)   
Thanks a lot, I go to an orthodox doctor who is not available on weekends so hopefully tomorrow i will know more.

Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2283
   Posted 8/10/2008 1:25 PM (GMT -7)   
I've never been on subutex, but it does have a longer half-life.

It's half-life is 37 hours. But that's just an average & a whole bunch of factors can influence an individual's elimination rate.

For me at least, I was taking a resting period about 6 months ago from all narc meds, & the hardest by far was when I went off the last med. Stopping the first couple narcs did not produce many symptoms. What really threw me was the last one stayed in my system longer than average, so my withdrawal symptoms kicked in later than expected. On average, at the point at which I went into withdrawal I should have had no more than 20% of the med left in my system, but really it showed over 30%. In my case, hydration was a critical factor. Since I was slightly dehydrated I did not eliminate the narcs as quickly.

Different things help different people, so try to find something that will help you handle the withdrawal symptoms. For me, drinking tons of water, gatorade and chamomile tea to finish flushing the drug from my system and curling up under the covers for a day or so helped because I could focus on the fact that withdrawal doesn't last very long and I just had to make it through the worst of it for a few days and then a still difficult, but more bearable week after.

Hang in there! I know it's super miserable & I really feel for you, but you will make it and you will be healthier in the end. Of course, if you get sick too many times or you're having heart problems or something serious then get to the ER right away, otherwise just hang on and remember things will get better in a few days -- if not sooner. Withdrawal is different for every person & each medication & sometimes different from one time to another even with everything else the same, but one thing that doesn't change is that it won't last forever. Hopefully yours will end sooner rather than later. :)

Thinking good thoughts for you today & wishing you a better tomorrow!
frances

healingslow
New Member


Date Joined Aug 2008
Total Posts : 3
   Posted 8/10/2008 1:38 PM (GMT -7)   

 

Thank you so much.  I can't explain how your words gave me comfort. I am seeing double now and the nausea is awful. I withdrew from Oxycotin seven weeks ago and thought I made it through the worst of it, and then my Dr. gave me subutex under my tongue for one week to aid in the withdrawel and now I find myself after not taking that for a week, withdrawing out of nowhere. I do drink a lot of water, I will add the gatorade and try to flush my system.  I don't know I go to work everyday and sleep half the time. Thanks goodness Im the boss....


Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2283
   Posted 8/10/2008 8:21 PM (GMT -7)   
If needed, maybe you can see if your doc can give you something to treat the symptoms other than more narcs.

I had Promethazine for nausea. It's a really old med that used to be prescribed primarily for nausea associated with withdrawal. My PM said he never would have thought of it, but that's what my PCP wrote for me the last time & it worked great. I've found it works better for withdrawal than newer drugs like Zofran or Antivert (meclazine). Once I stopped getting sick all the time, I found I had more energy to stay awake during the day.

I also had Clonidine (blood pressure patch) to slow down my heart rate enough that I could sleep at night. It did slow me down some during the day, but if you're not sleeping at night maybe it could help.

Feel better!
frances
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:02 PM (GMT -7)
There are a total of 2,734,515 posts in 301,218 threads.
View Active Threads


Who's Online
This forum has 151336 registered members. Please welcome our newest member, depressionexam.
243 Guest(s), 8 Registered Member(s) are currently online.  Details
0311, depressionexam, robby vieira, gitane44, Purgatory, Stetsonva, puppylover, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer